# SDR UALA2011051602410

- Difficulty date: May 16, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 61,512 hours, 22,860 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT AFT CABIN LAV INOP NOT HOOKED UP.   REPAIRED LIGHT AND ACCOMPLISHED OP CKS.  NO FAULTS FOUND.
